# SDR 2010FA0000212

- Difficulty date: February 17, 2010
- Submitted: March 5, 2010
- Operation: General aviation
- Aircraft: N511W
- Make and model: Cessna 182C
- Aircraft serial: 52495
- System (JASC): 2840 · Fuel Indicating System
- Part: Transducer
- Part number: FXT231
- Condition: Leaking
- Location: Fuel System
- Part time: 97 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EVIDENCE OF FUEL LEAKING FROM WITHIN THE FUEL TRANSDUCER.  FUEL STAINS WERE FOUND ON EXTERIOR OF THE TRANSDUCER AND ON THE FIRE SHIELD SURROUNDING IT.  THERE WAS NO APPARENT LEAKING OUTSIDE OF THE FIRE SHIELD ITSELF.  THE UNIT WAS RETURNED FOR EVALUATION AND REPLACEMENT.
